# SDR USAA950118

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION OF SEAT TRACK, FOUND .25 INCH BY .5 INCH GOUGE STA 887 LBL 25.  REPAIRED PER SRM 53-00-52 FIG 204.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
